| Model Number |
40000-07T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the sec 20dp, texium & hanger v/nv experienced component separation.The following information was provided by the initial reporter: texium secondary sets came apart below the drip chamber.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary a sample was received in vernon hills immediately presented.This set was then analyzed under microscope to find that the root cause of the failure was a lack of solvent at the tubing to drip chamber junction.A device history record review for model 40000-07t lot number 20095694 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 08sep2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.